# SDR 97UAL900500

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 69432839
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO AFT CARGO DOOR LIGHT LLUMINATING ON TAKEOFF.  *S/D*  REPOSITIONED TARGET FOR SENSOR, OPS CHECK GOOD.
